# SDR USAA2012092500015

- Difficulty date: August 10, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK IN BONDED DOUBLER FOR OPENING OF ACCESS PANEL 5823R ON NR 2 PYLON AT NAC STA 236.75, WL 127.13.  REPAIRED NR 2 PYLON AT NAC STA 236.75, WL 127.13 AT OPENING OF ACCESS PANEL NR 5823R IAW B737 SRM 54-50-01-2R-2 FIG 201.
